When I was in my very early 20s I could take T3s with not reaction ( and no pain relief either)... Recently I've had wisdom teeth break upon "sprouting" because according to the dds, my mouth is too small to support that many teeth and needed to be removed but couldn't afford it. They began to break and decay from exposure causing your typical crippling pain. My husband had T3s and T4s but I decided to got T3 to start at a lesser dose. Even with half a pill the T3 caused dizziness, agressives vomiting, confusion, chest tightness and asthma attack like symptoms coupled with muscles locking and agressive shaking. A friend suggested I try the T4 and wouldn't you know I had no allergic reaction. How is this? Any one know??? My body has also obtained allergic reactions to 2 antibiotics on top of the ampicillain I was already allergic to, in a 4 or 5 year span. Why is my body becoming alergic or rejecting new things? But most importantly, what in the world is the deal with a severe T3 allergic reaction and nada with a T4?
Have you tried to talk with your doctor
Anybody at any age can become allergic to anything new at anytime... EX: you can eat strawberrys all the time, but 20 years later get an allergic reaction and can't eat them anymore!
How much pain are you in? How much do you weigh? How tall? & how many did you take at one time?
I would not take the T4 if your allergic to the others then this T4 can do the same as the T3 did, but more intense, so I'm thinking you took too many all at once, and you experienced all the negative side effects from too much codine and Tylonel ... Especially since their from somebody else, you don't know what ppl can do to pills now and days, or how old the pills are, if it's even what it supposed to be...
Talk to your Dr, If your in that much pain it would be OK to ask your dr for
Percocet 5mg. Or vicadin 5mg, loratab 5mg, narco 5mg... It's a low dose... And all contain some Tylonel in it too.
Ask for the nasea meds, frenigan (I spelt that wrong lol), they almost always persons with it (it can make you kind of drowsy, but well worth it, start w/ a half to see how it works for you and your nasea, if you get to feeling like that at all, which most ppl will experience hot cold kind of fuzzy & some nasea & itching... If you take 1-2 allergy meds that you know works for you that will help w/ the itchiness etc..
Don't forget--- Eat before you take any pain killer or antibiotics of any kind to reduce the very common side effect of nasea and a few other unpleasant side effects that easily happen while taking them on an empty stomache.
If your allergic to T3 out the blue, I wouldn't trust any of the T1, T2 or even the T4... Almost doesn't make much sense, but maybe your body just adjusts well on one vs the other. (If it's not broke don't fix it!)
There is Tylonel in all of the pain killers I listed above, since you might be allergic to codeine, talk to your dr about that possibility of you being allergic and I'm sure you'll wind up with the hydrocodone 5mg (loratab)... You could have had a bad reaction from over dosing? Taking too many T1,2,3 or 4's will make you feel the crazy intense reaction you got from it, hopefully that wasn't an over dose. If it wasn't an OD, and you truly allergic to codeine, at least you can cancel out the fact you are not allergic Tylenol.
- Tylenol Drug Information
- Tylenol with Codeine Drug Information
- Tylenol with Codeine 3 Drug Information
- Codeine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2014 • 3 answers
Updated 14 Dec 2018 • 5 answers
Updated 29 Sep 2015 • 5 answers
Updated 29 Oct 2015 • 6 answers
Allergic Reactions - How much benadryl is recommended to take if allergic reaction occurs to Tylenol
Updated 15 Sep 2018 • 1 answer